Thread: trasdermal question
07-26-2004, 08:37 PM #1New Member
- Join Date
- Jun 2004
when u rub a transdermal into your skin a couple minutes later i can taste it in my mouth. why is that?
07-26-2004, 10:11 PM #2
I havent tried my 4derm yet, but I have this stuff I put on mosquito bites that has amonia in it. When you use it you cant smell it unless you shove it up your nose but as soon as you put it on a bite, even on your ankle, you get hit in the face w/ this amonia smell, like deep in your nose. Its reely wierd.
07-27-2004, 01:40 AM #3
you shouldn't have to shove it that far up your ass if at all man.
07-27-2004, 09:46 PM #4
it's possible you might be smelling it I suppose, inhaling some, might make it seem like you were tasting it...
07-27-2004, 10:28 PM #5
I have heard and experienced that effect with other drugs. Not uncommon. 4derm does have a mosquito repellant smell to it which permeates. Androgel is somewhat similar. In the hospital, they can inject certain drugs into an IV which you can taste shortley therafter.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)